# SDR REXA2022041000280

- Difficulty date: January 9, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 34,777 hours, 26,205 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3171061
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST MOTOR CABLE YOKE BRACKET CRACKED REMOVED AND REPLACED BRACKET
